×

zbMATH — the first resource for mathematics

Topological algebras with dense socle. (English) Zbl 0389.46035

MSC:
46H10 Ideals and subalgebras
43A10 Measure algebras on groups, semigroups, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alexander, F.E, On complemented and annihilator algebras, (), 38-45 · Zbl 0175.13902
[2] Alexander, F.E, Some counter-examples on annihilator, dual and complemented A∗-algebras, J. London math. soc., 8, 735-740, (1974), (2) · Zbl 0289.46049
[3] Alexander, F.E; Tomiuk, B.J, Complemented B∗-algebras, Trans. amer. math. soc., 137, 459-480, (1969) · Zbl 0175.44002
[4] Bachelis, G.F, Homomorphisms of annihilator Banach algebras, Pacific J. math., 25, 229-247, (1968) · Zbl 0164.15701
[5] Barnes, B.A, Algebras with the spectral expansion property, Illinois J. math., 11, 284-290, (1967) · Zbl 0148.37504
[6] Barnes, B.A, Some theorems concerning the continuity of algebra homomorphisms, (), 1035-1038 · Zbl 0172.41101
[7] Barnes, B.A, Algebras with minimal left ideals which are Hilbert spaces, Pacific J. math., 35, 537-547, (1970) · Zbl 0208.38101
[8] Barnes, B.A, Banach algebras which are ideals in a Banach algebra, Pacific J. math., 38, 1-7, (1971) · Zbl 0226.46054
[9] Barnes, B.A, Representations of normed algebras with minimal left ideals, (), 173-190 · Zbl 0289.46032
[10] Bonsall, F.F; Goldie, A.W, Annihilator algebras, (), 154-167, (3) · Zbl 0055.10602
[11] Bonsall, F.F; Duncan, J, Complete normed algebras, (1973), Springer-Verlag Berlin · Zbl 0271.46039
[12] Hewitt, E; Ross, K.A, ()
[13] Kaplansky, I, Dual rings, Ann. of math., 49, 689-701, (1948) · Zbl 0031.34401
[14] Kaplansky, I, Normed algebras, Duke math. J., 16, 399-418, (1948) · Zbl 0033.18701
[15] Kaplansky, I, The structure of certain operator algebras, Trans. amer. math. soc., 70, 219-255, (1951) · Zbl 0042.34901
[16] Leinert, M, A contribution to Segal algebras, Manuscripta math., 10, 297-306, (1973) · Zbl 0265.46048
[17] Ogasawara, T; Yoshinaga, K, Weakly completely continuous banach^∗-algebras, J. sci. Hiroshima univ. ser. A-I math., 18, 15-36, (1954) · Zbl 0056.33702
[18] Olubummo, A, Weakly B#-algebras, (), 905-908 · Zbl 0119.10801
[19] Rickart, C, General theory of Banach algebras, (1960), Van Nostrand New York · Zbl 0095.09702
[20] Smiley, M.F, Right annihilator algebras, (), 698-701 · Zbl 0066.09701
[21] Tomiuk, B.J, Structure theory of complemented Banach algebras, Canad. J. math., 14, 651-659, (1962) · Zbl 0109.08803
[22] Tomiuk, B.J; Wong, P.K, Annihilator and complemented banach^∗-algebras, J. austral. math. soc., 13, 47-66, (1971) · Zbl 0238.46057
[23] Wong, P.K, On the Arens products and certain Banach algebras, Trans. amer. math. soc., 180, 437-448, (1973) · Zbl 0238.46050
[24] Yood, B, Homomorphisms on normed algebras, Pacific J. math., 8, 373-381, (1958) · Zbl 0084.33601
[25] Yood, B, Faithful ^∗-representations of normed algebras, Pacific J. math., 10, 345-363, (1960) · Zbl 0094.09603
[26] Yood, B, Ideals in topological rings, Canad. J. math., 16, 28-45, (1964) · Zbl 0203.04805
[27] Yood, B, Closed prime ideals in topological rings, (), 307-323, (3) · Zbl 0232.46041
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.